Dermatology Community
propecia and eating
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

propecia and eating

I have been taking propecia for about a year. for the first 6 months it worked wonders, but it has stopped working recently, though I continue to take it. Can this happen? Is there anything i am doing wrong? should i take it in morning/night or with or without food?


This discussion is related to Time of day to take Propecia .
Related Discussions
Avatar_dr_f_tn
Hi,

Propecia or finasteride  prevents the conversion of testosterone to dihydrotestosterone (DHT) in the body. It is used as a treatment in benign prostatic hyperplasia (BPH) in low doses, and prostate cancer in higher doses. It is used for the treatment of male pattern hair loss on the vertex and the anterior mid-scalp area. It is for use by men only and should not be used by women or children

Propecia may be administered with or without meals once a day. Daily use for three months or more is necessary before benefit is usually observed. Continued use is recommended to sustain benefit, which should be re-evaluated periodically. Withdrawal of treatment, however, leads to reversal of effect within 12 months. Discuss this with your doctor for proper management.

Take care and regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India